# SDR CALA2025101309936

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 50,513 hours, 29,468 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RIGHT EMERGENCY EXIT HATCH SEAT 21F REF AMM 52-21-11 REPLACED EMERGENCY EXIT HATCH SEAL AT DOOR 21F REF AMM 52-21-18-960-003-A, NO DEFECTS FOUND. REINSTALLED HATCH AT 21F REF AMM 52-21-11-400-001-A, NO DEFECTS NOTED. PERFORMED CABIN PRESSURIZATION REF AMM 05-53-00-780-003-A01, NO LEAKS NOTED. OK FOR SERVICE. VERIFIED EMERGENCY EXIT HATCH SEAL AT DOOR 21F INSTALLATION AND LOCKOUT PIN REMOVAL IAW AMM 52-21-18 AND GMM 09-25-05. ACOUSTIC IMAGER USED FOR LEAK CHECK IN PREVIOUS UPDATE. NO DEFECTS
